| Model Number |
DIGITALDIAGNOST 4.1 HIGH PERFORMANCE |
| Medical Device Problem Codes |
Device Handling Problem (3265); Device Fell (4014)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Reference id: (b)(4).The digitaldiagnost 4.X is a stationary x-ray system for general radiographic purposes.As an option, a portable digital flat panel detector (model "skyplate") can be used for image capture.Philips received a complaint on digitaldiagnost 4.X indicating that the detector has artifact.The device was in clinical use and there was no patient or user harm.The field service engineer (fse) performed an analysis and concluded that the artifacts were caused by the detector being dropped.To resolve this issue the detector was replaced with a new one and performed calibration.System returned to use with full functionality.Based on the information available and the testing conducted, the cause of the reported problem was detector drop.The reported problem was confirmed by the customer.Thus, it is concluded that the detector was dropped by accident (use error).
Event or Problem Description
It was reported that the detector has artifact due to detector drop.The device was in clinical use and there was no patient or user harm.